Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
$\mathrm{SO}(3)$ homology of graphs and links

Benjamin Cooper, Matt Hogancamp and Vyacheslav Krushkal

Algebraic & Geometric Topology 11 (2011) 2137–2166
Abstract

The SO(3) Kauffman polynomial and the chromatic polynomial of planar graphs are categorified by a unique extension of the Khovanov homology framework. Many structural observations and computations of homologies of knots and spin networks are included.

Keywords
categorification, Khovanov homology, Kauffmann polynomial, chromatic polynomial, spin network
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25, 05C10, 05C31
References
Publication
Received: 29 December 2010
Accepted: 17 May 2011
Published: 26 July 2011
Authors
Benjamin Cooper
Department of Mathematics
University of Virginia
Charlottesville VA 22904-4137
USA
http://people.virginia.edu/~bjc4n
Matt Hogancamp
Department of Mathematics
University of Virginia
Charlottesville VA 22904-4137
USA
Vyacheslav Krushkal
Department of Mathematics
University of Virginia
Charlottesville VA 22904-4137
USA
http://www.math.virginia.edu/~vk6e